# SDR SWAA2017060614168

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 61,380 hours, 35,593 cycles
- Engine: Cfmint CFM567B243
- Engine time: 669 hours, 415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B243G22T
- Part serial: 874267
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DIVERSION, INFLIGHT SHUTDOWN, DECLARED EMERGENCY.  NR 2 ENGINE FAILURE AT FL 410 CRUISE INCAPABLE OF RESTART.  R&R NR 2 ENGINE IAW MT.
